Communications in Mathematical Physics

Dirac matrices and the Dirac matrix description of Lorentz transformations

A. J. Macfarlane

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 2, Number 2 (1966), 133-146.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103815014

Mathematical Reviews number (MathSciNet)
MR0193914

Zentralblatt MATH identifier
1222.81290

Subjects
Primary: 81.22
Secondary: 22.57

Citation

Macfarlane, A. J. Dirac matrices and the Dirac matrix description of Lorentz transformations. Comm. Math. Phys. 2 (1966), no. 2, 133--146. https://projecteuclid.org/euclid.cmp/1103815014


Export citation